# SDR 2018F00157

- Difficulty date: March 30, 2018
- Submitted: April 12, 2018
- Operation: General aviation
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Cut
- Location: Nr 3
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  TIRE NR 3 LOST PRESSURE DUE TO A CUT IN THE TIRE TREAD.  THE WHEEL WAS REMOVED AND REPLACED.
